# SDR DALA2014122206678

- Difficulty date: December 21, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 638-644
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON REPARATION DOUBLER BETWEEN BS 638-644 AND X 54-60.   DOUBLER WAS REPLACED IAW SRM 51-30-5, 53-05, FIG 131A-13 AND 51-10-3, PAR 14 AND 21.
